# SDR SWIA201335190

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 34,620 hours, 28,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY OVERHEAD LIGHT DOES NOT ILLUMINATE.  SERVICE REPLACED BATTERY CHARGER ASSEMBLY NR 1 IAW AMM.
